# SDR DALA2023103108945

- Difficulty date: October 30, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N575DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0282
- Aircraft time: 9,140 hours, 1,280 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3575 FCRC HATCH FELL OUT ON LANDING AND HIT FLT ATTENDANT IN THE HEAD. CORRECTIVE ACTION: RESECURED HATCH. (5097320)
